齐拉西酮致口吃1例
Ziprasidone-induced Stuttering:a case report
投稿时间:2022-04-22  修订日期:2022-08-11
DOI:
中文关键词:  齐拉西酮  口吃  不良反应
英文关键词:Ziprasidone  Stuttering  Adverse reaction
基金项目:
作者单位地址
孙振晓 临沂市精神卫生中心 临沂市兰山区前十街121号临沂市精神卫生中心
于相芬 临沂市精神卫生中心 
摘要点击次数:
全文下载次数:
中文摘要:
      本文目的是通过报道1例齐拉西酮致口吃,以引起临床医生对此不良反应的关注。1例25岁男性精神分裂症患者,既往无口吃病史及口吃家族史,给予奥氮平5mg/d(逐渐加量至20mg/d)合并苯海索4mg/d治疗,病情渐缓解,渐将奥氮平减至10mg/d治疗。因又出现幻听加用齐拉西酮40mg/d治疗,4d后出现口吃,停用齐拉西酮,继续服用奥氮平10mg/d合并苯海索4mg/d治疗,2d后口吃消失。因幻听加重,又加用齐拉西酮40mg/d治疗,3d后又出现口吃,停用齐拉西酮,2d后口吃又消失,将奥氮平增至20mg/d治疗,病情渐稳定。3月复诊,患者病情稳定,未再出现口吃,提示系齐拉西酮所致口吃。本案例提示临床上在应用齐拉西酮时,应考虑到引起口吃的可能性。
英文摘要:
      The case report aims to raise the concern of clinicians about stuttering as an adverse reaction in ziprasidone treatment. A 25-year-old male schizophrenic patient with no previous history of stuttering and family history of stuttering was given olanzapine 5mg/d(gradually increased to 20mg/d)Sand trihexylphenidylS 4mg/d for schizophrenia. The condition was gradually alleviated. The dose of olanzapine was gradually reduced to 10mg/d for treatment. Ziprasidone 40mg/d was added because of auditory hallucination, Stuttering occurred 4 days after taking the medicine. Stopping ziprasidone and continuing to take olanzapine 10mg/d combined with trihexylphenidylS 4mg/d,After stopping ziprasidone for 2 days, Stuttering disappeared. Ziprasidone 40mg/d was added again due to the aggravation of auditory hallucinations, Stuttering relapsed after 3 days of ziprasidone administration. Stopping ziprasidone, After stopping ziprasidone for 2 days, Stuttering disappeared again.The dose of olazapine was increased to 20mg/d, The condition is gradually stable.The patient’s condition was stable and stuttering did not recur at a 3-month follow-up,indicating that the stuttering was induced by ziprasidone.This case suggests that the possibility of stuttering should be considered in the clinical application of ziprasidone..
  查看/发表评论  下载PDF阅读器
关闭